A 28-year-old male asked:
Disclaimer

i'm on 50mg atenolol and 1mg of clonazepam which i just started 3 days ago.waking up many times my heart rate goes into 76-80. is this ok?feel nervous

1 doctor answer
Dr. Tony Willson
16 years experience Family Medicine
Normal: The rate of 60-100 is normal, however with this "new" change for you, it is something that needs further discussion. You should she your doctor about this or make a virtual appointment with a HealthTap doctor to discuss further. Best!
Answered on Oct 9, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 28-year-old male asked:
Dr. Sheldon Brownstein
Specializes in Cardiac Electrophysiology
Heart rate: It is likely that the atenolol is causin your heart rate to be low and would call your doctor to consider lowering the dose
A 27-year-old male asked:
Dr. James Rotchford
40 years experience Addiction Medicine
Yes: Atenolol is known to and prescribed to lower heart rates and both the clonazepam and sertraline reduce "sympathetic" activity which would also explain ... Read More
A 28-year-old male asked:
Dr. Karen Butler
20 years experience Family Medicine
Atenolol is a b bloc: The atenolol is designed to lower the blood pressure and the heart rate. Now you are coming off of climax roam slowly. This is good. But you still may ... Read More
A 31-year-old male asked:
Dr. Dan Fisher
26 years experience Internal Medicine
PVC: Not side effect of med. PVC are often normal in an otherwise healthy 31 year old. Usually associated with anxiety rather than any significant heart ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month